# SDR YENA2023110801360

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 008
- Aircraft time: 46,244 hours, 30,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD WET AREA FLOOR STRUCTURE TRACK RIGHT SUPPORT AT FRAME 1714 AND 13 Y+10.5 HAS CORROSION MARKED IN RED; BLENDED CORROSION ON RH SEAT TRACK AT FR-14 PER EMB 190 SRM 51-10-03 BLENDED AREA AT FR -13 MEASURES MATERIAL LOSS .019 ALLOWED LOSS .014 BLENDED AREA AT FR-14 MEASURES MATERIAL LOSS.031 ALLOWED LOSS.014 PART TO BE FOUND OUT OF LIMITS REQUIRES REPLACEMENT PER EMB SRM 53-10-10 REMOVED AND REPLACED RIGHT TRACK SUPPORT ON FWD WET AREA PER E-190SRM 51-40-08 ALL WORK ACCOMPLISHED ON EAMS WO H9271 NR 00128. (CONSIDERED AS A MAJOR REPAIR)
